# SDR SWAA2024123071502

- Difficulty date: November 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CABIN BS1016+14 BL0 WL208.  REFER TO FAULT TTG8Q00X9Q7X WHERE EA 24-153-03337 WAS ADDED AS A SUBTASK.
